About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 492026, 6 pages
http://dx.doi.org/10.1155/2013/492026
Research Article

Positive Solutions of the One-Dimensional -Laplacian with Nonlinearity Defined on a Finite Interval

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 24 November 2012; Revised 7 February 2013; Accepted 21 February 2013

Academic Editor: Kunquan Lan

Copyright © 2013 Ruyun Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ruyun Ma, Chunjie Xie, and Abubaker Ahmed, “Positive Solutions of the One-Dimensional -Laplacian with Nonlinearity Defined on a Finite Interval,” Abstract and Applied Analysis, vol. 2013, Article ID 492026, 6 pages, 2013. doi:10.1155/2013/492026